논문KCI 등재
Stability of a generalized quadratic functional equation with Jensen type
2
조회
0
다운로드
2
인용
0
참고문헌
주제분류수학
초록
Abstract
In this paper we solve a generalized quadratic Jensentype functional equation align&m^2fleft(frac{x + y + z}{m}right) + f(x)+f(y)+f(z)&= n^2 left[fleft(frac{x + y}{n}right) + fleft(frac{y + z}{n}right) + fleft(frac{z +x}{n}right)right]endalign and prove the stabilityof this equation in the spirit of Hyers, Ulam, Rassias, and Gu{a}vruta.
참고문헌 (23)
- "G. L. Forti \paper Hyers-Ulam stability offunctional equations in several variables \jour Aequationes Math.\vol 50 \yr 1995 \pages146--190P."
- "G\u{a}vruta \paper A generalization of theHyers-Ulam-Rassias stability of approximately additive mappings\jour J. Math. Anal. Appl. \vol 184 \yr1994 \pages 431--436"
- "D. H. Hyers \paper On the stability of the linearfunctional equation 27 \yr1941 \pages 222--224"
- "and Th. M. Rassias \paperStability of Functional Equations in Several Variables \jour"
- "and Y. W. Lee \paperStability of generalized gamma and beta functional equations \jourAequationes Math. \vol 60 \yr2000\pages 15--24"
- "Hyers-Ulam-Rassias stability of Jensen'sequation and its application \3143"
- "On the Hyers-Ulam stability of thefunctional equations that have the quadratic property \jour J.Math. Anal. Appl. \vol 222 \yr1998 \pages 126--137"
- "G. H. Kim\paper On the stability of the quadraticmapping in normal space\jour IJMMs \vol 25 \yr2001 \pages no. 4", pp.217~
- "and S. H. Park \paperStability of a Jensen type functional Equations \jour J. Appl.Math. Comput. \vol 10 \yr 2002 \pages no. 1-2", pp.283~
- "S. H. Lee and Y. W. Lee \paper Stability of aPopoviciu functional Equations \jour Nonlinear Funct. Anal. Appl.\vol 7 \yr 2002 \pages no. 3", pp.413~
- "Y. H. Lee and K. W. Jun \paper A generalization ofthe Hyers-Ulam-Rassias stability of Jensen's Equation \jour J.Math. Anal. Appl. \vol 238 \yr1999 \pages 305--315"
- "Y. W. Lee \paper On the stability of a quadraticJensen type functional Equation \jour J. Math. Anal. Appl. \vol270 \yr2002 \pages 590--601"
- "The stability of derivations on Banachalgebras \jour Bull. Inst. Math. Acad. Sinica \vol 28 \yr2000\pages 113--116"
- "Th. M. Rassias\paper On a problem of S. M Ulam andthe asymptotic stability of the Cauchy functional equation withapplications \jour General Inequalities 7"
- "On the stability of functionalequations and a problem of Ulam \jour Acta Appl. Math. \vol 62\yr2000 \pages 23--130"
- "On the stability of functionalequations in Banach spaces \jour J. Math. Anal. Appl. \vol 251\yr2000 \pages 264--284"
- "On the stability of the linear mappingin Banach spaces \jour Proc. Amer. Math. Soc. \vol 72 \yr1978\pages 297--300"
- "\ref \key21 \bysame \paper On the stability of the quadraticfunctional equation and its applications \jour Studia", Univ.Babes-Bolyai XLIII \vol 3 \yr1998 \pages 89--124 \endref
- "\ref \key22 \bysame \paper The problem of S. M. Ulam forapproximately multiplicative mappings \jour J. Math. Anal. Appl.\vol 246 \yr2000 \pages352--378 \endref"
- "\ref \key23 \by Th. M. Rassias and P. Semrl \paper On the behaviorof mapping that do not satisfy Hyers-Ulam stability \jour Proc.Amer. Math. Soc. \vol 114 \yr 1992 \pages 989--993 \endref"
- "\ref \key24 \by T. Trif \paper Hyers-Ulam-Rassias stability of aJensen type functional Equation \jour J. Math. Anal. Appl. \vol250 \yr 2000 \pages 579--588 \endref"
- "\ref \key25 \by T. Trif \paper Hyers-Ulam-Rassias stability of aquadratic functional equation \jour Bull. Korean Math. Soc. \vol40 \yr2003 \pages 253--267\endref", pp.253~267
- "\ref \key26 \by S. M. Ulam \paper Problems in Modern Mathematics\jour Proc. Chap. VI. Wiley. New York" (1964)
관련 논문AI추천
On the solution and stability of the quadratic type functional equations이은휘대한수학회 · 대한수학회논문집2004 · 제19권 제3호On the Hyers-Ulam stability of a generalized quadratic and additive functional equation김학만, 전길웅대한수학회 · 대한수학회보2005 · 제42권 제1호On the stability of a Pexiderized mixed type quadratic functional equation II이양희, 이진희, 전길웅대한수학회 · 대한수학회보2007 · 제44권 제3호On the solution of a bi-Jensen functional equation and its stability박원길, 배재형대한수학회 · 대한수학회보2006 · 제43권 제3호Hyers-Ulam-Rassias stability of a quadratic functional equationTiberiu Trif대한수학회 · 대한수학회보2003 · 제40권 제2호Hyers-Ulam-Rassias Stability of a Quadratic Functional EquationHARK-MAHN KIM, ICK-SOON CHANG경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2002 · 제42권 제1호
이 간행물의 다른 논문 (20건)
On a conformal Killing vector fields in a compact almost Kahlerian manifols전재복, Kazuhiko Takanopp. 1-4Conformal transformations in a twisted product space강태호, 김병학, 정승달, 박홍경pp. 5-15A higher order monotone iterative scheme for nonlinear Neumann boundary value problemsBashir Ahmad, Uzma Naz, Rahmat A. Khanpp. 17-22Rotation surfaces with 1-type Gauss mapAthoumane Niangpp. 23-27Some results on the stability of the homogeneous functionsS. Czerwikpp. 29-37
